Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pain in back. Is cold the cause & what medication?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
yesterday night i feel lots of pan in back.because of cold or why i donot know.Please tell me which medicine I should take?
Posted Tue, 8 May 2012 in Back Pain
Answered by Dr. Rakesh Madhyastha 1 hour later

Thanks for your query

Yes, extreme cold temperatures can cause back pain. If it is extremely severe I would advise you to seek help from an orthopedician

Meantime, examine yourself and find out if you feel weakness in your limbs, hip and knee joints and if you are able to feel temperature differences. If you are not able to perform these activities or if you have numbness, then you need to seek medical help at the earliest.

Else the following measures can be helpful:
1.     Take ample rest.
2.     Local heat application - You can also keep warm pads on the affected area.
3.     Topical pain relievers which are available over the counter can be applied over the affected region.
4.     Oral pain killer like ‘aceclofenac’ can be obtained with a prescription from your doctor. You may try this if above measures are not helpful.

Hope I have answered your query. Any other questions, I'll be happy to help. Please accept my answer if you do not have further queries.

Wish you a speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor